# SDR AALA2009030700001

- Difficulty date: March 7, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 57,983 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1158333
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - MID EMERGENCY EXIT DOOR FORWARD LIGHT INOPERATIVE.  REPLACED FORWARD LIGHT ASSEMBLY AT MID CABIN EXIT DOOR.
